When you take the human growth hormone to improve your athletic performance or to increase your ability to develop and maintain muscle, you have the potential to achieve results that you never thought possible. You will see astounding changes in the amount of mass you’re able to gain and the power and strength you can harness to continue getting even stronger. All of that power comes from the shift in your hormonal balance, and how your body responds to the flood of new hormones.
Most people use an HGH supplement or a product that has been clinically tested and proven to be reliable, safe, and legal. You don’t need a prescription for a supplement, and you can avoid the potential side effects that come with other steroid products. However, there are always things to watch for and possible side effects that can outweigh the benefits. Make sure you know what to look for, and always pay attention to how your body responds to any new steroid, hormone, or supplement that you introduce into your system.
Taking HGH can help your muscle tissues repair and preserve your joints and bones. However, some side effects reported include physical discomfort, particularly joint pain. You might feel some strange sensations and carpal tunnel syndrome can even be common. If you notice that you’re feeling pain in your joints or muscles, make sure you’re taking the product correctly. Take it with food and water, and never take more than is indicated.
Swelling and Edema
The build-up of fluid in your body is called edema, and it can be a painful condition that usually affects your hands and feet but can also create problems for your internal organs. This side effect has mostly been reported by people who take the injectable human growth hormone, and since they are often under the care of a doctor anyway, the side effect can be managed. If you notice any swelling in your limbs while you’re taking HGH, address the problem with a doctor immediately.
Arm and Leg Tingling
Another side effect to HGH can be tingling and numbness, particularly in your hands, wrists, arms, and feet. This is usually due to the fact that your body is adjusting to the incredible increase in muscle. Your nerves can become compressed while you are packing on the muscle mass, and that can cause them to react in a way that delivers a strange tingling sensation. While this isn’t a terribly dangerous side effect, make sure you’re taking the correct dosage and consult a health professional if the problem doesn’t work itself out after a few weeks on HGH.
The best thing you can do to avoid HGH side effects is to take the product as directed. Take the instructions seriously, and never take more than is directed. You can safely take HGH supplements and gather all the power of the human growth hormone into your system with these products; but remember to protect your overall health and take them with food and water. You know your body, so pay attention to any strange changes.